Homeopathy is used for safely detoxing metals as well as detoxing the side effects of medications.
Homeopathic detox has been done for a few hundred years and shows good outcomes. I’m starting this guide with a video from a mum who has had seen strong aggravations with her sensitive son with homeopathy but reports here that we were able to make homeopathic detox very easy for him.
It is Entirely Safe.
Homeopathic remedies are too dilute to cause chemical side effects or allergic reactions. They stimulate the body to detox more efficiently using and enhancing the body’s usual, inbuilt methods. This creates less strain on organs [like the liver] than other detoxing methods such as chelation. Incidentally, chelation won’t differentiate between stripping out toxic metals and beneficial elements! Your body NEEDS beneficial elements for essential processes, including detox.
With homeopathic detox, beneficial elements are retained and the body releases toxins steadily. The organs are supported and enabled to eliminate toxins more efficiently, protecting the brain and other organs from unnatural spikes in blood toxin levels that can be seen with other methods like chelation.
What to Expect
Some detox symptoms can be uncomfortable to live with. If you are ever in doubt stop & take a detox holiday and access some detox support. Keep a diary.
3 responses to detox and what they mean.
Some of your problematic symptoms improve during the 8-week course and you see some detox signs:
- Typically detox signs last 2-5 days out of an 8-week course
- Usually, they begin at 30c and peak at 200c.
- Increased need for sleep and rest: When your body starts healing it will prioritize sleep and rest more than activity.
- Fever:. Don’t suppress with Tylenol/Calpol etc. Use homeopathy if the fever lasts longer than 24 hours or rises over 39.9C/104F.
- Skin rashes [ways to cope]
- Sweating: increased &/or smelly. Wash, wash, wash. Don’t suppress with antiperspirants. Toxins are coming out!
- Nose & ear discharges.
- Coughing and phlegm.
- Stool changes: more often, looser, smelly, etc.
- Urine: more, dark, smelly, etc. Sometimes bedwetting in children.
- Mild ‘flu’, cold or sore throat symptoms.
- emotional ‘discharges’: transient sadness, weeping, anger, anxieties, aggravation of obsessions, rigid behaviour and/or temporary return of autistic traits.
- Return of old symptoms [‘retracing’]: old symptoms may return and be healed if they were suppressed with medication like antibiotics or steroids. Sometimes they will pass quickly [I call this an ‘echo’], sometimes another remedy will be needed to resolve them. Avoid antibiotics and make an acute appointment.
No reaction to the detox remedy in 8 weeks and no sign of detox or improvement
- If the substance you are detoxing clearly was the beginning of your problems, this indicates you lack the energy to detox due to adrenal fatigue or illness. You may need adrenal support before continuing.
- This can often happen after chelation treatment, which usually results in adrenal fatigue and liver weakness. You will probably need adrenal and liver support before restarting.
- The detox substance was not the cause of your problems.
Strong detox symptoms but no improvement in 8 weeks.
- This indicates the detox is needed but the body is unable to detox.
- Something is blocking the detox: constipation, another medication needs detoxing first, the organs need more support before they can detox the body.
- There is no problem with taking a break. You can start again after supporting the organs or resolving constipation, etc.
- The detox symptoms should go away of their own accord after stopping the detox.
Give your detox a helping hand
- Eat foods rich in vitamin C, zinc, selenium & magnesium + B6 to help absorption of magnesium. [Often referred to as orthomolecular therapy]. If detoxing an autistic child Vitamin D is a good addition.
- Bath with a cup of Epsom salts [magnesium sulfate] every few days or footbath every evening.
- Eat ‘alkaline’ foods. [Chart here].
- Get LOTS of rest and sleep.
If detox or remedy reactions are too strong
- If you are concerned or have questions, book a support call. If you are my patient book a follow-up.
- If the reactions are manageable, wait 24 hours.
- If they are unmanageable or become unmanageable book a support call.
- If symptoms get worse after 24 hours I’ll ask you to make a dilution as follows:
Other causes of reactions during a detox course:
You may catch a virus during the detox course and this could be the reason for the reactions. You’ll usually know if there is something going around with similar symptoms.
- If you are my patient, let me know.
- We can treat this with homeopathy if it gets troublesome. [See my first aid section for colds & flu or fevers, or book a short appointment]. Meanwhile, the virus attacks cells that are already weakened and the body clears them as discharges. It’s a very detoxifying process.
- It is best to take a break from the detox if you have a virus [leave your body’s energy for fighting the virus].
- The detox can be restarted where you left off when you are feeling better.